JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 22
Turán-type Inequalities for some Special Functions

    Authors: Andrea Laforgia, P. Natalini,  
    Keywords: Turánians, Polygamma functions, Riemann zeta function.  
    Date Received: 29/06/05  
    Date Accepted: 26/10/05  
    Subject Codes:

Primary 26D07; Secondary 33B15.

    Editors: Pietro Cerone,  

We use a generalization of the Schwarz inequality to give a short proof of new Turán-type inequalities for polygamma and Riemann zeta functions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login